# SDR IPXA2015060189662

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 14,715 hours, 9,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Damaged
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L EXTERNAL DOOR HANDLE BROKEN - WONT CLOSE. TEST EXTERNAL DOOR HANDLE, FOUND 2EA CONNECTING ARM RODS AND HARDWARE DAMAGED. REPLACED CONNECTING ARMS ND HARDWARE, OPS CK OK IAW AMM 52-10-20-501
